논문KCI 등재
On the Average Box Dimensions of Typical Compact Metric Spaces
경북대학교 자연과학대학 수학과|2024.12|Kyungpook Mathematical Journal|제64권 제4호|pp. 633-647|DOI 10.5666/KMJ.2024.64.4.633
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We study the average box dimensions of typical compact metric spaces belonging the Gromov-Hausdorff space (of all compact metric spaces) equipped with the Gromov-Hausdorff metric.
Abstract
We study the average box dimensions of typical compact metric spaces belonging the Gromov-Hausdorff space (of all compact metric spaces) equipped with the Gromov-Hausdorff metric.
참고문헌 (10)
- K. J. Falconer, "Fractal Geometry" (1989), John Wiley & Sons, Ltd.
- P. Gruber, "Dimension and Structure of Typical Compact Sets, Continua and Curves", Monatsh. Math., 108, pp.149~164 (1989)
- G. H. Hardy, "Divergent Series" (1949)
- M. Jacob, "Uber die Aquivalenz der Cesaroschen und der H¨olderschen Mittel fur Integrale bei gleicher reeller Ordnung k > 0", Math. Z., 26, pp.672~682 (1927)
- J. Myjak, "Box and Packing Dimensions of Typical Compact Sets", Monatsh. Math., 131, pp.223~226 (2000)
- L. Olsen, "Average box dimensions of typical compact sets", Annales Fennici Mathematici, 44(1), pp.141~165 (2019)
- J. Oxtoby, "Graduate Texts in Mathematics, Vol. 2" (1971), Springer-Verlag
- P. Petersen, "Riemannian Geometry" (2006), Springer
- J. Rouyer, "Generic properties of compact metric spaces", Topology Appl., 158, pp.2140~2147 (2011)
- D. Stroock, "Essentials of Integration Theory for Analysis" (2011), Springer Verlag
관련 논문AI추천
Packing dimension of measures on a random Cantor set백인수대한수학회 · 대한수학회지2004 · 제41권 제5호A note on the multifractal Hewitt-Stromberg measures in a probability spaceBilel Selmi강원경기수학회 · 한국수학논문집2020 · 제28권 제2호PACKING DIMENSIONS OF GENERALIZED RANDOM MORAN SETSXiao-jun Zhao, XinTong, Yue-li Yu대한수학회 · 대한수학회지2014 · 제51권 제5호Scaling Law of the Hausdorff Measure이흥환, Hunki Baek경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호Regularities of Fractal Measures on R^{2}Hung Hwan Lee, Hun Ki Baek경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제4호Multifractal spectrum in a self-similar attractor in the unit interval백인수대한수학회 · 대한수학회논문집2008 · 제23권 제4호
이 간행물의 다른 논문 (11건)
Twisting Some Classes of LinksKhaled Qazaqzeh, Ahmad Al-Rhayyelpp. 519-530On Estimates for Fractional Tsallis Relative Operator EntropyAzizollah Babakhani, Ismail Nikoufar, Behare Hosseinipp. 531-547On Two Kinds of Clasp-Pass Moves for KnotsHideo Takiokapp. 549-557Synchronization Estimate of the Discrete Kuramoto Model with Multiplicative Random Noise심우주pp. 559-578Projective Changes Between the Polynomial (α, β)-metric and the Generalized Kropina MetricRamdayal Singh Kushwaha, Renupp. 579-590
